RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bakunin, G N

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:23
Abstract pages:136
Full texts:91

http://www.mathnet.ru/eng/person140691
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. I. I. Bavrin, G. N. Bakunin, “On ballistic functions”, Dokl. Akad. Nauk, 336:5 (1994),  581–583  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 552–555
1993
2. I. I. Bavrin, G. N. Bakunin, “On the strong and weak ballistic property of functions”, Dokl. Akad. Nauk, 329:2 (1993),  122–124  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 187–191
1992
3. I. I. Bavrin, G. N. Bakunin, “Ballistic characteristic of continuous functions”, Dokl. Akad. Nauk, 323:2 (1992),  199–201  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 269–271
1975
4. G. N. Bakunin, “On integral representations and an operator problem in unbounded bicircular polyhedra”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  24–26  mathnet  mathscinet  zmath
5. I. I. Bavrin, G. N. Bakunin, “Parametric assignment of domains of type $(T_1)$ and Temljakov's integral formula”, Dokl. Akad. Nauk SSSR, 223:2 (1975),  265–268  mathnet  mathscinet  zmath
1974
6. I. I. Bavrin, G. N. Bakunin, “Temljakov integral representations with two-dimensional defining manifold in the space $C^2$”, Dokl. Akad. Nauk SSSR, 217:1 (1974),  11–13  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020